# SDR 96ZZZM372

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- Engine: Pwa JT3D3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Relief Valve
- Part number: 39216041
- Condition: Malfunctioned
- Location: Nr 2 Eng
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AT 70 KNOTS NR 2 ENGINE COMPRESSOR STALLED.  ABORTED TAKEOFF.  REMOVED AND REPLACED NR 2 ENG REGULATOR AND RELIEF VALVE.  OPS CHECK GOOD ON HIGH SPEED TAXI.  (M)
